# SDR SWAA2022022137446

- Difficulty date: July 12, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BAFFLE STA 747-767 RH CORRODED / REMOVED & REPLACED AFT PIT BAFFLE AT STA 747-767 R/H IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; & DWG 147A7500 SHT 4 REV B. ORIGINAL 'T' .040. REMAINING .020 LOSS OF .020 OUT OF LIMITS IAW SRM 53-00-53-1A-2
